I have had a very bad taste in my mouth along with excess mucus since I finished chemotheropy for breast cancer one year ago. I constantly have mucus coming from the nasal area into my mouth with a very salty taste. Part of my tongue also feels numb as do my finger tips and toes. I do have bronchiactasis but my respiratory specialist feels it has nothing to do with the problem. My GP also doesn't know what it could be nor the oncologist. I am on an arimatase inhibitor called Arimidex which could account for bad taste but the mucus is the problem. Thanks for any help you might have.
I couldn't believe it when I read you comment about all the problems you are suffering after all the treatment for breast cancer. I am suffering exactly the same one year on from the chemo. I too have been blaming Arimidex. Can I ask you if you are coughing badly with the mucus too? I feel like I am chocking at times! I know what you mean about the salty taste, and yet my food actually tastes bland. I would love to hear from you.
ive been tastinge salt since 4 days into a trip to the ocean in the beginning of aug. drs think im crazy but the salty taste is real. dr said i might have perverted taste buds LOL i dont use salt anymore because its like having a built in salt shaker on my lips good luck wayne
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.